Sets of pairs of values omitted by univalent functions

Research output: Contribution to journalArticle

Abstract

This article proves covering theorems for classes of univalent functions that omit given pairs of values. In particular, a problem posed by D. A. Brannan [R. Zh. Mat. 1978, 2B63] is solved.

Original languageEnglish
Pages (from-to)1222-1225
Number of pages4
JournalJournal of Soviet Mathematics
Volume59
Issue number6
DOIs
StatePublished - May 1992

Fingerprint Dive into the research topics of 'Sets of pairs of values omitted by univalent functions'. Together they form a unique fingerprint.

  • Cite this